RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 338–342 (Mi dan43885)  

PHYSICS

Cubic generalization of Nyquist formula

R. L. Stratonovich

Lomonosov Moscow State University

Full text: PDF file (624 kB)

Document Type: Article
UDC: 621.391
Presented: L. V. Keldysh
Received: 03.06.1980

Citation: R. L. Stratonovich, “Cubic generalization of Nyquist formula”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 338–342

Citation in format AMSBIB
\Bibitem{Str80}
\by R.~L.~Stratonovich
\paper Cubic generalization of Nyquist formula
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 338--342
\mathnet{http://mi.mathnet.ru/dan43885}


Linking options:
  • http://mi.mathnet.ru/eng/dan43885
  • http://mi.mathnet.ru/eng/dan/v254/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019